Search

*Disclaimer: Tossions earns a commission from qualifying purchases.

The 8 Best sinus medicine of 2025

Are you trying to find sinus medicine among various brands on the market but aren’t sure where to begin? To assist you in finding the right one, we’ve put together a list of the 7 best to help you pick the perfect one!

We investigated and evaluated a number of the top-selling sinus medicine on the market in order to create our list of the best. Making a decision among the many options available is never simple. There are an infinite number of models available, each with a distinct price. And as you’ll find out, the best options aren’t usually the ones you imagine! This comparison is rich and relevant because of the numerous factors that were employed. You will find products featured in this ranking not only based on their pricing but also on their features and other customers reviews. To write this review, we completed 30 hours of research and did 60 sinus medicine tests. You won’t need to pick products at random any more. If you’re unsure of what to look for, browse our list and consult the buying guide!

An overview of our top picks

Table of contents

The best sinus medicine you can buy today

SaleNo. 1
Sudafed PE Sinus Pressure + Pain Relief Tablets, Maximum Strength, Non-Drowsy, OTC Sinus Relief Medicine with Acetaminophen Pain Reliever & Phenylephrine HCl Nasal Decongestant, 24 ct
  • DECONGESTANT & PAIN RELIEF: 24-count package of Sudafed PE Sinus Pressure and Pain maximum strength non-drowsy decongestant tablets for fast and powerful relief of sinus congestion, sinus pressure, and nasal congestion
  • NON-DROWSY COLD & SINUS MEDICINE: Sudafed sinus and pain medication helps to temporarily relieve nasal congestion associated with hay fever, upper respiratory allergies and the common cold, plus, helps relieve sinus pressure and sinus headaches
  • PHENYLEPHRINE & ACETAMINOPHEN: Each sinus congestion and pressure relief tablet contains 5 mg of phenylephrine HCI, a nasal decongestant that provides non-drowsy relief, plus, 325 mg of acetaminophen, a pain and fever reducer
  • HOW TO USE: Sudafed PE sinus pressure and pain relief congestion relief tablets can be used by adults and children ages 12 and up. Take two tablets every four hours; do not exceed 10 tablets within a 24 hour time period
  • FSA HSA APPROVED PRODUCT: Sinus congestion relief and pain medicine from Sudafed, the #1 pharmacist recommended brand among oral OTC decongestants. Sudafed PE Sinus Pressure + Pain is HSA & FSA eligible. Product eligibility may vary by plan
No. 2
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant for Sinus Pressure, Headache & Nasal Congestion Relief, 24 ct
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily reduce fever and relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 milligrams of acetaminophen to temporarily relieve pain and reduce fever as well as 5 milligrams of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older for powerful daytime cold symptom relief
SaleNo. 3
Tylenol Sinus Severe Daytime Cold & Flu Relief Medicine Caplets, Non-Drowsy Pain Reliever, Fever Reducer Expectorant & Decongestant, Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
  • 24-count of Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy relief of symptoms due to the common cold, flu, hay fever or other respiratory allergies such as mucus and sinus congestion
  • Pain reliever, fever reducer, decongestant and expectorant medicine temporarily relieves minor aches and pains as well as symptoms of chest congestion, nasal congestion, sinus headache and pressure
  • Each caplet contains 325 milligrams of acetaminophen to reduce fever and pain; 5 milligrams of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 milligrams of the expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus decongestant medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
  • From the #1 doctor recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older for powerful daytime cold symptom relief
SaleNo. 4
Mucinex Sinus Max Severe Congestion & Pain Relief, Maximum Strength Nasal & Sinus Relief, Decongestant for Adults, Acetaminophen Pain Reliever, Guaifenesin Expectorant and Mucus Removal, 20 Caplets
  • MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain helps relieve pain, headache, nasal congestion, sinus congestion and chest congestion.
  • #1 TRUSTED COLD AND COUGH BRAND: #1 Cold and Cough brand doctors trust*
  • PAIN RELIEVER: Contains Acetaminophen which relieves minor aches and pains
  • EXPECTORANT: Contains Guaifenesin that thins and loosens mucus; relieves chest congestion
  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure
  • USAGE: Use as directed; For ages 12+ years
SaleNo. 5
GenCare - Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness
  • ULTIMATE SINUS RELIEF - Experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. 10 mg of Phenylephrine HCl helps alleviate pressure in your nose, sinus, ears, and throat.
  • BREATHE EASIER - Lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages.
  • NON DROWSY FORMULA - GenCare Nasal Decongestion can be taken any time of day including the morning or daytime. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long.
  • BULK SAVINGS BOTTLE - Stop worrying about constant refills with our value savings 300 tablet family size bottle. This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness.
  • 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of nasal decongestion customers...Click Add-to-Cart Today
SaleNo. 6
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 10 Coated Tablets
  • One package of 10 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Sinus congestion medicine for adults and children 12 years and older - the perfect addition to your college dorm room essentials
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
SaleNo. 7
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Sinus congestion medicine for adults and children 12 years and older - the perfect addition to your college dorm room essentials
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
SaleNo. 8
Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant & Antihistamine Tablets with Phenylephrine HCl & Diphenhydramine HCl, Helps Nasal & Sinus Pressure & Congestion, 20 ct
  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief
SaleNo. 9
Alka-Seltzer Plus Maximum Strength Power Max Sinus, Allergy and Cough Medicine for Adults and Children 12 Years and Older - Relieves Symptoms from Allergies, Colds or Hay Fever, 24 Count
  • Alka-Seltzer Plus Maximum Strength Powermax gels provide powerful allergy and sinus relief *Use as directed.
  • Get the fast, effective relief from colds, hay fever, and allergy symptoms when you need it.
  • ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
  • This sinus, allergy, and cough medicine contains an antihistamine which helps to reduce allergy symptoms like sneezing, runny nose, and itchy/watery eyes.
  • This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.
No. 10
Vicks Sinex SEVERE, All-In-One Sinus + Mucus Relief, Non-Drowsy, Loosens Mucus, Maximum Strength Relief of Pain, Pressure, Congestion, & Headache Relief, 24 LiquiCaps
  • Experience fast, powerful relief from nasal congestion, sinus pressure, sinus headache, sinus pain, chest congestion and mucus!
  • Best suited to treat sinus symptoms caused by the common cold, hay fever, or other upper respiratory allergies because it thins and loosens mucus, reduces pressure in the sinuses, and relieves sinus pain!
  • The powerful, non-drowsy nasal decongestant medicine, expectorant, and pain reliever help to provide all in one relief for your sinus symptoms!
  • HSA and FSA eligible, Check with your provider for more details
  • This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose, itchy & watery eyes, or sneezing
SaleNo. 11
Vicks Sinex SEVERE Nasal Spray, Original Ultra Fine Mist, Decongestant Medicine, Relief from Stuffy Nose due to Cold or Allergy, & Nasal Congestion, Sinus Pressure Relief, 265 Sprays x 2
  • Targets nasal congestion and sinus pressure at the source by reducing swelling in the sinuses
  • Breathe better all day or all night long with Vicks Sinex Severe. For instant, 12-hour, nasal congestion and sinus pressure relief
  • This powerful decongestant medicine be used to treat severe sinus congestion and pressure caused by a cold or seasonal allergy spell, Not intended for daily use
  • Unlike nasal decongestant tablets, Vicks Sinex Severe Nasal Sprays works by delivering powerful decongestant medicine directly to your nasal membranes
  • Vicks Sinex Severe Nasal Spray is HSA and FSA eligible, Check with your provider for more details
SaleNo. 12
Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum Strength Relief of Sinus Headache, Pain, Pressure, & Congestion, 24 LiquiCaps
  • Experience fast, powerful relief from nasal congestion, sinus pressure, sinus headache, and sinus pain!
  • Best suited to treat sinus symptoms caused by the common cold, hay fever, or other upper respiratory allergies because it reduces pressure in the sinuses and relieves sinus pain!
  • The powerful, non-drowsy nasal decongestant medicine and pain reliever help to provide all in one relief for your sinus symptoms!
  • HSA and FSA eligible, Check with your provider for more details
  • This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose, itchy & watery eyes, or sneezing
No. 13
Rite Aid Daytime Severe Sinus Congestion & Pain Relief - Acetaminophen, 325 mg - 24 Caplets | Multi-Symptom Non-Drowsy | Relief | Cold and Flu | Cold & Sinus Medicine for Adults
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
  • MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion and sinus pressure, chest congestion and mucus. Compare the active ingredients to the national brand and get the same benefits.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold medicine for adults, you’ll feel relief from symptoms associated with the common cold— formulated without ingredients that may cause drowsiness— So you can take on the day without feeling drowsy.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
SaleNo. 14
Boiron SinusCalm Tablets for Sinus Pain Relief, Runny Nose, Congestion, Sinus Pressure, Headache - 60 Count
  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and won't mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Recommended for everyone ages 6 and up.
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube)
SaleNo. 15
Benadryl Allergy Plus Congestion Ultratabs with Diphenhydramine HCl Antihistamine & Phenylephrine HCl Nasal Decongestant, Allergy & Sinus Congestion Relief Tablets, 24 ct
  • 24-count pack of Benadryl Allergy Plus Congestion Ultratabs nasal decongestant & antihistamine allergy relief tablets containing both diphenhydramine HCl and phenylephrine HCl for allergy relief you can trust + fast congestion relief
  • Formulated to alleviate allergy symptoms caused by hay fever & other upper respiratory allergies, Benadryl Allergy + Congestion dries runny, stuffy noses so you can breathe better & temporarily relieves common cold symptoms like sneezing & congestion
  • This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl & 10 mg of the nasal decongestant phenylephrine HCl in every allergy relief tablet that work to help alleviate sinus congestion & allergy symptoms
  • Get temporary relief of cold symptoms like runny nose, sneezing, nasal congestion & sinus pressure with a formula that offers a nasal decongestant & antihistamine in one tablet.
  • From a doctor-recommended brand, this allergy medicine is suitable for ages 12 and up and provides safe & effective relief (when used as directed) from symptoms due to indoor & outdoor allergies as well as congestion due to the common cold
No. 16
Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 ct
  • 24-count box of Sudafed PE Head Congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus
  • Sinus relief medicine contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief and 325 mg of acetaminophen for pain and fever reduction. Also has 200 mg of guaifenesin, an expectorant, for mucus reduction
  • Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold
  • Non-drowsy decongestant tablets provide relief of sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains
  • Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive. Get powerful head congestion relief from the pharmacist recommended brand among oral OTC decongestants.

How to choose a good sinus medicine

Does the idea of finding a fantastic sinus medicine make you anxious? When it comes to purchasing this product, specifically when deciding which model to select, has your head been spinning between options? You are not alone if that is the case. We are aware of the pressure involved in the purchasing process!

Your presence here indicates that you are interested in sinus medicine. Before choosing which product would be the best for your needs after being inundated with information, locate a reliable source with genuine selections. You can get that information from a variety of sources, including buying guides and rating websites, word-of-mouth recommendations from friends and family, online discussion forums where users can share their own experiences, product reviews that can be found all over the internet, and YouTube channels. You can only get the right product through exhaustive analysis. But you realize that’s not always simple. In order to ease your concerns, we have taken the time to develop a list of the top sinus medicine products available right now. You might be wondering how we came up with the list. How was this buying guide developed?

First, we used our algorithms to gather as much reliable data as we could about these products. To verify all the data gathered, we used both artificial intelligence and a lot of algorithms.
Then, our experts used criteria that are recognized in the business to evaluate them according to their quality to price ratio, allowing us to choose the top sinus medicine on the market right now!

The selection of the goods is not arbitrary. Before creating a list, we take into account a number of factors. Below are some of the criteria discussed:

Brand Value: What happens if you choose a dubious brand just because it appears to be a good deal? So the likelihood of receiving a product with a short shelf life increases. That is due to the fact that well-known brands have a reputation to uphold, while others do not. Top sinus medicine brands strive to provide some distinctive traits that set them apart from the competition. So, hopefully one or more of the items on our list will be perfect for you.

Features: Useful features are all you need, not tons of them. We consider the important aspects and select the top sinus medicine based on those.

Specifications: Numbers always help you measure the quality of a product in a quantitative way. We try to find products with higher specifications, but with the right balance.

Quality: A product’s quality may always be quantified with the aid of numbers. We look for goods with better standards that strike the proper balance. The best quality product that gets highly appreciated and recommended by experienced users.

Customer ratings:  Would it be accurate to suggest that the sinus medicine were used by hundreds of customers before you? Superior ratings indicate that many customers had better service.

Customer Reviews: Like ratings,  provide you with accurate and reliable information about the product from genuine customers. Customer ratings are very important to all of us because they contain accurate and reliable information about the customer service we received from several hundred customers.

Seller Rank: This is very intriguing! Not only do you need a good sinus medicine, you also need a product with rising sales that is trendy. It accomplishes two goals. First, the expanding user base proves the quality of the product. Second, given that number, producers must be able to offer greater quality and after-sales support.

Value: You get what you pay for, they say, so consider the value. Cheap isn’t always good and expensive isn’t always bad. However, that does not imply that spending a lot of money on a product that is flashy but underwhelming is a good idea. Before adding them to the list, we make an effort to evaluate how much value you can get for your money from your sinus medicine.

Durability: Durability and reliability are closely related concepts. You will benefit from a strong and long-lasting sinus medicine for months and years to come.

Product availability: Products come and go, and new ones replace the old ones. Most likely, a few new features and required changes were made. What use is it to use a supposedly good product if the maker no longer supports it? We make an effort to highlight products that are current and offered by one or more trustworthy sellers, if not more.

Negative Reviews: Yes, we do take that into account as well! The goods with the majority of bad reviews are filtered out and disregarded when we choose the best-rated one on the market.

These are the standards by which we selected our sinus medicine. Do we end our process there? Hell no. The most crucial fact about us that you should be aware of is that we regularly update our website with current and pertinent information. We have one more layer of filtration since we place the greatest importance on reader satisfaction. Please let us know if any product included here is incorrect, irrelevant, subpar, or simply out of date. We always value your opinions, and we’ll work hard to make any necessary corrections to our list in response to them.

Why should you believe us?

There are now thousands of possibilities for these products on Amazon, but choosing the best one can be difficult and time-consuming. And what sinus medicine should you purchase in 2022?

This guide is the result of more than 10 years of experience in researching, testing and writing about many topics. Each member of our team is an authority in their area. We read every article we could find online and every consumer review on every retail website for seven hours. Additionally, we discovered a ton of websites that offered helpful resources, including buying tips and thorough information on sinus medicine.